# SDR SWAA2021082497358

- Difficulty date: July 22, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED AT STAB STA 166.30 AT 23 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-348652 / [01] TOOL USED CALIPER P/N 700-113-10 S/N 0031753 DUE DATE 30-SEP-21; [02] TOOL USED RADIUS GAUGE P/N 2204A3 S/N AE-408660 DUE DATE 02-NOV-21; [03] TOOL USED P/N NORTEC600D; S/N: 210138503; DUE DATE: 05-MAR-22; [04] TOOL USED. P/N: NORTEC 500D. S/N: N500X12101V022240. DUE DATE: 01-DEC-21.; [05] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED AT STAB STA 166.30 AT 23 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 DETAIL A MATERIAL USED BAC1490 7075-T6 PO:2021 124757; 7075-76511 PO:0; 7075T6-020 PO:2020 203308; [06] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED AT STAB STA 166.30 AT 23 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 DETAIL A MATERIAL USED BAC1490 7075-T6 PO:2021 124757; 7075-76511 PO:0; 7075T6-020 PO:2020 203308. RII
